# SDR UALA2009071502092

- Difficulty date: July 15, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 34,887 hours, 9,278 cycles
- Engine: Pwa PW4056
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Faulty
- Location: Hydraulic System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEV FEEL STATUS MSG.  CHECKED SYSTEM, PITOT AND STATIC SYSTEMS FOUND TO BE OK.  REPLACED THE LEFT AND CENTER HYDRAULIC SYSTEM FILTERS.  CHECKED OKAY.
